# SDR SWAA2025022599590

- Difficulty date: January 30, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W3142035316
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT OVERWING ESCAPE GROUND LIGHT HAS DAMAGED WIRES W3142-0331-16 AND W3142-0353-16 AT STA 727F <[01].  SPLICED WIRES W3142-0331-16 AND W3142-0353-16 AT L547 IAW SWPM 20-30-12 AND WDM 33-51-13; OPS CHECK 33-51-06-960-805.  OPS CHECK GOOD; [02] VERIFIED ITEM 1 AUDIT C/W.
